# SDR SIMA0923

- Difficulty date: April 1, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145156
- Aircraft time: 1,188 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580505
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CMH - FLT 4980 - EMERGENCY FLOOR LIGHTING INOPERATIVE ON CENTER SECTION.  REMOVED AND REPLACE DLIGHT STRIP.  OPS CHECK GOOD.  (M)
